# SDR 1JAA20210825001

- Difficulty date: August 21, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N176QF
- Make and model: Gulstm 200
- Aircraft serial: 176
- Aircraft time: 8,188 hours, 4,958 cycles
- Engine: Pwc PW306A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: MS2536175
- Condition: Failed
- Location: Emer Battery
- Part time: 8,188 hours, 4,958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B, G, A

## Discrepancy

75 AMP EMERGENCY BATTERY CIRCUIT BREAKER ON COCKPIT OVERHEAD PANEL POPPED.  THIS CAUSED LOSS OF POWER TO SYSTEMS TO INCLUDE PRESSURIZATION CONTROL. NO SIGNS OF ARCING OR OVER HEATING PRESENT. VENDOR INSPECTED 75 AMP BATT CIRCUIT BREAKER LOCATED ON COCKPIT OVERHEAD AND NOTICED BREAKER TO HAVE A BLACK COLLAR ON THE BREAKER. THIS COLLAR IS THICKER THAN THE COLLAR OF THE ADJACENT L MAIN CIRCUIT BREAKER AND VENDOR BELIEVES IT DOES NOT ALLOW THE BATT CIRCUIT BREAKER TO FULLY ENGAGE OR RESET.  WE HAD THE BREAKER REPLACED WITH NEW AND THE COLLAR WAS REMOVED.
